- - No Creatine
|Eddie0206 ||01-09-2006 08:44 PM |
I am broke as a joke and can't afford any creatine. I havent had it for about 3 weeks. I noticed I dropped about 2 or 3 pounds but lifting wise I have been putting up more weight then normal. Is there any other side effects I should have within the next few weeks?
|Darkhorse ||01-10-2006 02:12 AM |
Creatine is a subtle supplement. You won't die without it. There's a lot of great benefits from it's supplementation, but as with most supplements, it isn't really a requirement. You probably will lose some water retention which accounts for weight loss. Other than that, you won't notice much else.
|Chuck Norris ||01-10-2006 08:59 AM |
You might not want to take it so often I only cycle creatine a couple times a year. I really don't see a need for much more than that
You just lose a few lbs of water.
|All times are GMT -8. The time now is 08:29 AM. || |
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, vBulletin Solutions, Inc.